# SDR ASAA2016092018082

- Difficulty date: September 20, 2016
- Submitted: September 22, 2016
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 15,447 hours, 4,999 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT ILLUMINATES DURING MASTER CAUTION RECALL. ZONE TEMP LIGHT EXTINGUISHES WHEN MASTER CAUTION SYSTEM IS RESET. ACFT GROUNDED. NR 2 CONTROLLER LOGGED FLIGHT DECK TRIM VALVE. PERFORMED AMM TASK 21-61-00-700-806-002. SYSTEM TESTED GOOD. FAULT RESET.
